# SDR DALA2024041204343

- Difficulty date: April 10, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 294-344
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286747) CORROSION ON L1 DOOR MOP SILL AT WL-208, BETWEEN STA-294.5 +4 AND STA-344. REMOVED AND REPLACED L1 DOOR MOPSILL WITH NEW REPLACEMENT PART IAW B737 SRM 51-40-02-0G DWG #141A8110.
